The item has been added to your basket.

Checkout     Continue Shopping

Health Advice
Main Menu
News Letter

Name:

Email:

Home
Shop
Call 0845 548 8556 for Online Shopping Customer Services.
Shop
Zirtek Allergy Solution Sugar-free 70ml

Cetirizine (1mg/ml)

Treatment of seasonal and perennial allergic rhinitis and chronic idiopathic urticaria in children aged 6 years and over


Price : £3.99


RRP : £4.54 | YOU SAVE : £0.55


Quantity: Buy Now

Zirtek Allergy Relief for Children offers once daily relief from allergies resulting in sneezing, a runny, blocked up nose, itchy and watery eyes (eg dust, mould and pet allergies).

Contains Cetirizine.

It is banana-flavoured and sugar-free (so it won't damage children's growing teeth). Just one dose in the morning or evening is enough for up to 24 hour symptom relief.

Zirtek Allergy Solution is the ideal solution for children who often find it hard not to scratch rashes. As it does not cause drowsiness in the majority of people, it is especially good when children need relief, but also need to be able to concentrate.

Adults, children aged 6 years and over:

Two 5 ml spoonfuls once a day OR

One 5 ml spoonful in the morning and another 5 ml spoonful in the evening.

You may feel drowsy or dizzy, taking half your dose twice a day may reduce this.

If you accidentally take more than the recommended dose consult your doctor immediately.

This solution should not be given to children under 6 years of age.

If you forget to take a dose, you should take one, as soon as you remember, but wait at least 24 hours before taking the next dose.

Do not exceed the stated dose

If symptoms persist consult your doctor or pharmacist.

Before taking Zirtek Allergy Relief For Children:

You should consult your doctor before taking this medicine:

If you are pregnant or if your doctor has told you that you have kidney problems.

You should not take this medicine if you are:

breastfeeding or if you have ever had an allergic reaction to any of its constituents

Zirtek Allergy Relief for Children contains: methylhydroxybenzoate (E2l8) and propylhydroxybenzoate (E216) which may cause allergic reactions (possibly delayed) and glycerol (E422) which may cause headache, stomach upset and diarrhoea.

If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking Zirtek Allergy Relief For Children.

As with all antihistamines, you should avoid excessive alcohol consumption when taking this medicine.

If you have ever had a reaction to an antihistamine in the past consult your doctor or pharmacist before taking this solution.

After taking Zirtek Allergy Relief For Children: This medicine does not cause side-effects in most people. However, as with all medicines, some people can react differently.

If you notice anything unusual or have any other unexpected effects stop taking the solution and tell your doctor.

Ingredients

The active ingredient is Cetirizine hydrochloride (1mg/ml).

The other ingredients are sorbitol solution, glycerol, propylene glycol, sodium saccharinate, methylparahydroxybenzoate (E218), propylparahydroxybenzoate (E216), banana flavour 54.330/A (Firmenich), sodium acetate, glacial acetic acid and purified water.

Apple iTunes
Google Play
Pharmacy Video Show
Advertisement Acorn Stairlifts
Health Wallet
Insight Radio Show

PopUp MP3 Player (New Window)
Healthy Lifestyle Book
I would like to receive a free introduction Chapter from your book.